# SDR DL757991668

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inop
- Location: Row 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/O, FOUND EMERGENCY LIGHT INOP AT SEATROW 39 RT.  NEEDS LIGHT ASSY P/N 331202161-NASI.
